# SDR CA971006008

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Seal
- Part number: A254340052
- Condition: Leaking
- Location: Alt Brake
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXIING ALTERNATE BRAKE ON AND ALTERNATE OFF POSITIONS, NO BRAKE PRESSURE AND NO BRAKE PEDALS. PARKING BRAKE PRESSURE OKAY AND WITH NORMAL ON POSITION, NORMAL BRAKE. TROUBLE SHOOTING FOUND BRAKE LOW PRESSURE RESERVOIR 4300 INDICATOR IN RED BAND, ALSO BLEED PORT WET AT VALVE 3301. SEAL REPLACED ON BLEED PORT AND COMPLETE LOW PRESSURE BRAKE SYSTEM BLEEDING CARRIED OUT.
